Frankly, there is very little that a person can do to get another person to stop using substances--- pot or anything else. You can let your brother know you are there for him, and you can help him find treatment-- IF he decides that he wants it. You can decide to avoid being near him when he is high. You can live a good, clean life, so that maybe some day he will want the happiness that you have. But you can only change your OWN actions-- not the actions of someone else.
Sometimes the pot can stop people being agressive. maybe thats why he smokes it, i know the gov claim pot is bad. but its actually a relaxent.
he maybe taking something else if his agressive, or something thats stressing him out or on his mind, pots probley just helping him out.
sit down n talk to him. pot will not make him harm his wife or kids.. pots not that dangerous.. :l
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.